Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 597074, 11 pages
http://dx.doi.org/10.1155/2012/597074
Research Article

A Fixed Point Result for Boyd-Wong Cyclic Contractions in Partial Metric Spaces

1Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1-4011, Hammam Sousse, 4002 Sousse, Tunisia
2Department of Mathematics, Atilim University, 06836 İncek, Turkey

Received 31 March 2012; Accepted 31 May 2012

Academic Editor: Billy Rhoades

Copyright © 2012 Hassen Aydi and Erdal Karapinar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassen Aydi and Erdal Karapinar, “A Fixed Point Result for Boyd-Wong Cyclic Contractions in Partial Metric Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 597074, 11 pages, 2012. doi:10.1155/2012/597074